# SDR MASA200601598

- Difficulty date: June 13, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 5,786 hours, 5,899 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7211 IAD - RUDDER SYSTEM 1 AND 2 INOPERATIVE AND YAW DAMP FAIL.  MAINTENANCE REMOVED AND REPLACED NR 2 RUDDER PRESS SWITCH.
